# SDR AALA20160326005

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 77,738 hours, 41,302 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 1247
- Condition: Faulty
- Location: Zone 100
- Part time: 92,674 hours, 50,099 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  RECEIVED FALSE WINDSHEAR ALERT DURING TAKEOFF ROLL, AUTO THROTTLE DISCONNECTED DURING CLIMB, AUTO PILOT DISCONNECTED & CAPTAINS FLIGHT INSTRUMENTS BECAME UNRELIABLE.  ACCOMPLISHED FLIGHT FAULT REVIEW & FOUND ALTITUDE FAILURE WITH AIR DATA COMPUTER NR 1.  R & R NR 1 AIR DATA COMPUTER & ACCOMPLISHED CHECKS IAW AMM 34-16-001 & 22-001-05,  SYS CHECKED NORMAL.
